default-icon

Itching after viral fever

My sister is 22w4days pregnant..few days back she suffered from viral fever but now the fever has gone but she is having itching over the body..doctor said it is post viral symptom..she is taking LCZ and applying lacto calamine..bt no effect ...please suggest some quick solution
views-icons 889 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Itching after viral fever

doctor profile image
Dr. B Rajashekar Bangalore | General Physician
Answered
hello try mild lowdose tab medrol 4mg for a day and see only once for quick solution bye
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello There. I can understand your concern. what your doctor had given is what we will also suggest because we have not seen you and examined you. but if you want further help, you could have attached a picture along with this question. Kindly consult a Dermatologist in person for further evaluation and management. Best regards, Dr. Anil kumar jain.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Laxman G. Jonwal Mumbai | General Physician
Answered
Hello There,
Probable causes of this problem may be:-
1) Poor Immunity
2) Aggravated Dosha - Kaph and Vat
3) Constipation
4) Allergy
*Dr Jonwals NAP Therapy Medicines treatment is ultimate solution for this problem. Pure Herbal medicines 100% in pregnancy.
*Dr Jonwals NAP Therapy Medicines treatment treats Disease along with its root causes simultaneously and successfully.
*Consult Privately online-Telephone-Video or Visit personally for proper management.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
She has been rightly advised to continue the treatment with LCZ and lacto calamine. She should wait for more time. These are usually self limiting problems. She should also be taking calcium tab as well.
Wishing her a rapid recovery.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO